Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 2, pp. 235-241 (2008)

The Best Constant for Carleman's Inequality of Finite Type

Yu-Dong Wu, Zhi-Hua Zhang and Zhi-Gang Wang

Xinchang High School, Zixing Educational Research Section and Changsha University of Science and Technology

Abstract: In this short note, we consider the best constant for Carleman's inequality of finite type by means of weight coefficient and nonlinear algebraic equation system. The result presented here give a part of answer this problem.

Keywords: Carleman's inequality; Best constant; Nonlinear algebraic. equation system; AM-GM inequality; Wu's method

Classification (MSC2000): 26D15; 65H10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition